Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 78–87 (Mi zvmmf2618)  

This article is cited in 2 scientific papers (total in 2 papers)

The behaviour of the solution of the Cauchy problem for the gravitational-gyroscopic wave equation

A. V. Krasnozhon, Yu. D. Pletner

Moscow

Full text: PDF file (1063 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 63–70

Bibliographic databases:
UDC: 517.958:532.59
MSC: Primary 76B55; Secondary 76U05, 35Q35
Received: 17.06.1993

Citation: A. V. Krasnozhon, Yu. D. Pletner, “The behaviour of the solution of the Cauchy problem for the gravitational-gyroscopic wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 78–87; Comput. Math. Math. Phys., 34:1 (1994), 63–70

Citation in format AMSBIB
\Bibitem{KraPle94}
\by A.~V.~Krasnozhon, Yu.~D.~Pletner
\paper The behaviour of the solution of the Cauchy problem for the gravitational-gyroscopic wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 78--87
\mathnet{http://mi.mathnet.ru/zvmmf2618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263224}
\zmath{https://zbmath.org/?q=an:0820.76020}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 63--70
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2618
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. B. Allakhverdiev, Yu. D. Pletner, “On a two-dimensional equation of gravity-gyroscopic waves”, Comput. Math. Math. Phys., 36:2 (1996), 221–227  mathnet  mathscinet  zmath  isi
    2. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Asymptotics of the fundamental solution to the equation of two-dimensional internal waves and quasi-front phenomenon”, Comput. Math. Math. Phys., 39:9 (1999), 1487–1492  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:61
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021